# SDR ASOA20140821257

- Difficulty date: August 21, 2014
- Submitted: August 22, 2014
- Operation: Air carrier
- Aircraft: N12563
- Make and model: Emb EMB-145LR
- Aircraft serial: 145612
- Aircraft time: 27,785 hours, 21,969 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Fitting
- Part number: 14525669001
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  THE VERTICAL STABILIZER FITTING AT FRAME 75 BETWEEN STRINGERS 2R-2L WAS FOUND TO HAVE FRETTING CORROSION.  MAINTENANCE REMOVED THE CORROSION AND REPAIRED THE FITTING IAW EC5330-02931.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
